# SDR IPXA2017011912970

- Difficulty date: January 5, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ABA7341501
- Condition: Corroded
- Location: Bs 424-453
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, FLOOR SUPPORT CORRODED BS 424 - 453, RBL 65.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT FLOOR SUPPORT BETWEEN BS 380 - 450 IAW DWG ABA7341, AND SRM 51-31-01.
